# SDR IPXA2018091233914

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 23,953 hours, 15,861 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATB - SEVERE ARCING ON CAPT FWD WINDSREEN. STOPPED IMMEDIATELY WHEN FWD WINDOW HEAT WAS SECURED. REMOVED AND REPLACED LT NR 1 WINDSHIELD IAW AMM 56-11-01-0401. WINDOW HEAT OPS CHECK GOOD. EFF SOURCE REF: IPC 56-11-01-05.
